# SDR SIMA20130403004

- Difficulty date: April 3, 2013
- Submitted: April 4, 2013
- Operation: Air carrier
- Aircraft: N605KS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145059
- Aircraft time: 35,861 hours, 30,138 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND THE SKIN CRACKED NEAR RIVET HOLE ON FRAME 75 AND BETWEEN 1R/2R.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REPAIRED IAW EO EM-53MR-2114.  THE AIRCRAFT WAS RETURNED TO SERVICE.
